# SDR DLM88101164

- Difficulty date: May 9, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 48,758 hours, 35,913 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN BELOW FWD STOP NR 4 AT FWD CARGO.  REPAIRED IAW SRM 52-05, FIG 50.
